# SDR P5CA9600293

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7110 · Engine Cowling System
- Part: Chafe Strip
- Condition: Cracked
- Location: Nr 1 Eng Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 INBOARD COWLING LOWER AFT CORNER (INSIDE) HAS CHAFE STRIP CRACKED.  REMOVED AND REPLACED CHAFE STRIP IAW SRM 51-10-01 AND SRM 51-30-02.
